# SDR ABXA030108

- Difficulty date: March 10, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 59,717 hours, 60,013 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pushrod
- Condition: Disconnected
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, UNABLE TO RAISE GEAR HANDLE. RAN CHECK LIST AND DETERMINED THAT AIRCRAFT FAILED TO GO INTO FLIGHT MODE (GROUND SHIFT IN GROUND MODE) - PULLED CIRCUIT BREAKERS AND DETERMINED THAT THE GROUND SHIFT WAS BAD. FOUND GROUND SHIFT MECHANISM PUSHROD DISCONNECTED. ATTACHED PUSHROD SHIFT MECHANISM IAW DC-9 MM 32-52-07-2-001.
